MAUDE Adverse Event Report: CADD; SET, ADMINISTRATION, INTRAVASCULAR

CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7115-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd extension set, leaking was noted at the one-way valve.Subsequently, the nurse had to change the tubing.No patient consequences were reported.No adverse effects were reported.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12729663
Report Number3012307300-2021-10525
Device Sequence Number4613852
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public10610586034503
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7115-24
Device Catalogue Number21-7115-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient Weight87